# SDR F3LA200700182

- Difficulty date: July 24, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Skate Angle
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED MODERATE CORROSION IN NUT PLATE MOUNT HOLES OF SKATE ANGLE AFT OF L2 DOOR GIRT BAR CUT OUTS.  REMOVED AND REPLACED SKATE ANGLE IAW A318 SRM 51-42-11, PARA. 5, 6 AND 13.
